Volume 6, issue 2 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Erratum to: Homology stability for outer automorphism groups of free groups

Allen Hatcher, Karen Vogtmann and Nathalie Wahl

Algebraic & Geometric Topology 6 (2006) 573–579

Correction to Algebraic & Geometric Topology 4 (2004) 1253–1272

arXiv: math.GR/0603577

Abstract

We correct the proof of Theorem 5 of the paper Homology stability for outer automorphism groups of free groups, by the first two authors.

Keywords
automorphisms of free groups, homology stability
Mathematical Subject Classification 2000
Primary: 20F65
Secondary: 20F28, 57M07
References
Forward citations
Publication
Received: 1 September 2005
Accepted: 13 March 2006
Published: 7 April 2006
Authors
Allen Hatcher
Department of Mathematics
Cornell University
Ithaca, NY 14853
USA
Karen Vogtmann
Department of Mathematics
Cornell University
Ithaca, NY 14853
USA
Nathalie Wahl
Department of Mathematics
University of Chicago
Chicago, IL 60637
USA